# SDR ASAA0852785

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 2,704 hours, 798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Part number: AS13806N0130L
- Condition: Leaking
- Location: Nr 2 Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE WORKING RT PACK ISSUE, FOUND SENSE LINE LEAKING IN 3 SPOTS.  REPLACED RT ACM SENSE LINE WITH TEMPORARY FLEX LINE.  REPLACED TEMPORARY FLEX LINE WITH PERMANENT LINE.
